Summer 2023 VOLTERRA INTEGRAL OPERATORS FROM MORREY-TYPE SPACES TO DIRICHLET–MORREY TYPE SPACES
Ruishen Qian
J. Integral Equations Applications 35(2): 131-140 (Summer 2023). DOI: 10.1216/jie.2023.35.131

Abstract

We continue the work of X. Zhu, L. Hu and D. Qu (2022) by investigating the boundedness and essential norm of the Volterra integral operator Vg and the associate integral operator Sg from Morrey-type spaces Kp to Dirichlet–Morrey type spaces 𝒟p1p,K.

Citation

Download Citation

Ruishen Qian. "VOLTERRA INTEGRAL OPERATORS FROM MORREY-TYPE SPACES TO DIRICHLET–MORREY TYPE SPACES." J. Integral Equations Applications 35 (2) 131 - 140, Summer 2023. https://doi.org/10.1216/jie.2023.35.131

Information

Received: 12 December 2022; Revised: 1 May 2023; Accepted: 13 May 2023; Published: Summer 2023
First available in Project Euclid: 25 October 2023

Digital Object Identifier: 10.1216/jie.2023.35.131

Subjects:
Primary: 30H30 , 47B33

Keywords: Dirichlet–Morrey type spaces , Morrey-type spaces , Volterra integral operator

Rights: Copyright © 2023 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.35 • No. 2 • Summer 2023
Back to Top